| Model Number |
6382 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) could not duplicate the reported complaint.The fsr replaced the flow probe per the request of the perfusionist.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the flow sensor probe was malfunctioning as it was registering backflow when the flow of the fluid was in the correct direction.As mitigation, the probe was taken off, put back on and took a few minutes for the sensor to restart.The sensor was replaced with another sensor.The surgical procedure was completed successfully.There was a delay.There was no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: d9.
Additional Manufacturer Narrative
Updated block: h6 the reported complaint could not be confirmed.During laboratory evaluation, the product surveillance technician (pst) was unable to duplicate the reported complaint.The flow sensor was connected to lab use only (luo) testing equipment.The flow sensor was assigned and identified by the luo system.Flow was established in the circuit at 2.61 liters per minute (l/min).2.9-3.1 l/min was identified by the flow sensor throughout the evaluation.The circuit was ran for two hours with no interruptions or error messages observed.The backflow alarmed as intended.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.